# SDR AALA20072362

- Difficulty date: December 2, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N443AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49469
- Aircraft time: 59,698 hours
- Engine: Pwa JT8D217
- Engine time: 3,257 hours
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1382/02DEC - DURING CLIMB CREW HEARD A LOUD BANG ON LEFT SIDE OF AIRCRAFT AND NUMBER ONE ENGINE PRESSURE RATIO ROLLED BACK.  REDUCED NUMBER ONE ENGINE TO IDLE.  ALL INDICATIONS NORMAL AT IDLE POWER.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER ONE ENGINE DUE TO TURBINE BLADE FAILURE AND OVER ENGINE GAS TEMPERATURE ON 04 DEC AT DFW.  SYSTEM GROUND CHECKED NORMAL OPERATION.
